# SDR ASAA2016021515452

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,149 hours, 9,290 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Controller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON AFTER RECALL RESET AFTER CLEARING MASTER CAUTION AND ZONE TEMP LIGHT WENT OUT.  ACFT GROUNDED.  PERFORMED CABIN TEMP CONTROLLER BITE IAW FIM TASK 21-61-00-810-801. RESET SYSTEM, NO FAULT FOUND.
